# SDR CALA2025032503155

- Difficulty date: March 23, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737924ER
- Aircraft serial: 36600
- Aircraft time: 37,714 hours, 13,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY AISLE PATH LIGHTING INOP AT SEAT 20C REMOVED, REPLACED, AND TESTED FLOOR PROXIMITY LIGHT ASSY REPLACEMENT AS PER AMM 33-51-11. WORK PERFORMED BY U393411. VERIFIED BY U165757. COMPLIED WITH IDT REQUIREMENTS PER GMM IDT CHAPTER 25.
